# SDR DALA2025033102356

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 74,191 hours, 24,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 CRACK ON STABILIZER STRAP BTW STA 365 AND STA 377 AND LBL 20 AT E/E COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00091 PERMANENT REPAIR CATEGORY "A" ON STABILIZER STRAP BTW STA 365 AND STA 377 AND LBL 20 AT E/E COMPARTMENT WAS PERFORMED PER B757-300 SRM 53-00-51-2R, PROCEDURE 12, REPAIR 12. (0881672)
